Radiation Response of Xenografts of a Human Squamous-Cell Carcinoma and a Glioblastoma-Multiforme - a Progress Report

Suit, HD, Zietman, A, Tomkinson, K, Ramsay, J, Gerweck, L and Sedlacek, R (1990) Radiation Response of Xenografts of a Human Squamous-Cell Carcinoma and a Glioblastoma-Multiforme - a Progress Report. International Journal of Radiation Oncology Biology Physics, 18 2: 365-373.

Author Suit, HD
Zietman, A
Tomkinson, K
Ramsay, J
Gerweck, L
Sedlacek, R
Title Radiation Response of Xenografts of a Human Squamous-Cell Carcinoma and a Glioblastoma-Multiforme - a Progress Report
Journal name International Journal of Radiation Oncology Biology Physics   Check publisher's open access policy
ISSN 0360-3016
Publication date 1990-02
Sub-type Article (original research)
Volume 18
Issue 2
Start page 365
End page 373
Total pages 9
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 48 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:41:26 EST by System User